- 09-23-2007, 06:28 PM
Thought some of you might find this interesting,
Vanishing bile duct syndrome and inflammatory pseudotumor associated with a case of anabolic steroid abuse
- 09-23-2007, 07:16 PM
Sounds like another idiot instance of taking the most horrible thing that can happen, however unlikely it is to happen, and passing it off as a reason not to do this or that. In other words if you are to actually do anything in the world besides sit a nerf cocoon, you might get hurt. I'll have to shoot an email to the authors thanking them for the enlightenment.
- 09-24-2007, 09:22 AM
That website is totally partial against steroids or even supplements. I have never seen there anything positive...
maybe about some supplements they are interested in give endorsement...
Im not blind and I know steroids come with some serious negative effects but when you are systematically lied its hard to get attention anymore...
09-24-2007, 10:43 AM
So a guy who had 2 bouts with Hepatitis in the past, and was currently positive for HepA, took 3 methylated orals (assuming this, would be nice if they told the whole story) for 3 months...yada yada, he pissed off his liver....yawn....
So in summary - idiot with a bad liver abused methylated orals and his liver almost crapped out.
09-24-2007, 05:14 PM
09-24-2007, 06:08 PM
"A genetic predisposition is probably involved, since only a minority of subjects exposed to possible causal agents develop immunization and hepatocholangitis."
i like how it spends one sentence (not the one above) saying the man tested positive for hep...and then goes on as if it is insignificant.
Similar Forum Threads
- By CDB in forum News and ArticlesReplies: 3Last Post: 03-06-2005, 06:51 PM
- By ryansm in forum News and ArticlesReplies: 1Last Post: 03-03-2005, 03:07 PM
- By ahnold99 in forum AnabolicsReplies: 1Last Post: 07-23-2004, 03:12 PM
- By shred in forum AnabolicsReplies: 1Last Post: 10-24-2003, 03:55 PM
- By windwords7 in forum General ChatReplies: 1Last Post: 12-05-2002, 12:04 PM